Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What is the cause of lengthy periods with weakness and tiredness in one on PCOD medications ?

hi doctor , i am 26 year old unmarried girl i am taking treatment of pcod like gluciphage 500gr in the morning and 1000gr at night ,yasmin one in a day fefol-z capsules , tranexamic Acid and Mefenamic Acid tablets three time a day , cell Activator three time in a day for about nine mounths .during this time i took ovral G, for three cycles PROGYNOVA -2mg for ten day and i took Medroxyprogesterone Asetate ingectable Suspension USP or (Depo-Provera 150ml).now the main problem is bleeding after my cycle for along time that make me weak and tierd and my eyes get dark circle and dark spots are also seen in my skin . i took lots of meddicen but no resulte , so give me advice what i have to do ? note: my weight is about 55kg and my hight is 1.15 cm.
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response

Thanks for writing to us.
A heavy bleeding during periods in your case seems to be due to a hormonal disturbace. You need to continue cyclic use of oral contraceptives like yasmin to rgularise your cycles and to have a more predictable bleeding patterns. Continue this hormone therapy regularly for at least six months after consulting your gynecologist.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor